|1Anop, AV |
1Institute of Mathematics of the NAS of Ukraine, Kyiv
|Dopov. Nac. akad. nauk Ukr. 2019, 2:3-11|
We investigate Lawruk elliptic boundaryvalue problems for homogeneous differential equations in a twosided refined Sobolev scale. These problems contain additional unknown functions in the boundary conditions of arbitrary orders. The scale consists of innerproduct Hörmander spaces whose orders of regularity are given by any real number and a function which varies slowly at infinity in the sense of Karamata. We establish theorems on the Fredholm property for the problems in the refined Sobolev scale and on local regularity and local a priori estimate (up to the boundary of the domain) of their generalized solutions. We find sufficient conditions under which components of these solutions are functions continuously differentiable l > 0 times.
|Keywords: a priori estimate, elliptic boundaryvalue problem, Fredholm operator, refined Sobolev scale, regularity of solution|
1. Lawruk, B. (1963). Parametric boundaryvalue problems for elliptic systems of linear differential equations. I. Construction of conjugate problems. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 11, No. 5, pp. 257267 (in Russian).
2. Kozlov, V.A., Maz’ya, V.G. & Rossmann, J. (1997). Elliptic boundary value problems in domains with point singularities. Providence: Amer. Math. Soc.
3. Roitberg, Ya.A. (1999). Elliptic boundary value problems in the spaces of distributions. Dordrecht: Kluwer Acad. Publ. doi: https://doi.org/10.1007/978-94-015-9275-8
4. Hörmander, L. (1963). Linear partial differential operators. Berlin: Springer. doi: https://doi.org/10.1007/978-3-642-46175-0
5. Hörmander, L. (1983). The analysis of linear partial differential operators, vol. II, Differential operators with constant coefficients. Berlin: Springer.
6. Mikhailets, V.A. & Murach, A.A. (2006). Refined scales of spaces and elliptic boundaryvalue problems. II. Ukr. Math. J., 58, No. 3, pp. 398417. doi: https://doi.org/10.1007/s11253-006-0074-9
7. Mikhailets, V.A. & Murach, A.A. (2006). Regular elliptic boundaryvalue problem for homogeneous equation in twosided refined scale of spaces. Ukr. Math. J., 58, No. 11, pp. 17481767. doi: https://doi.org/10.1007/s11253-006-0166-6
8. Mikhailets, V.A. & Murach A.A. (2014). Hörmander spaces, interpolation, and elliptic problems. Berlin, Boston: De Gruyter. doi: https://doi.org/10.1515/9783110296891
9. Mikhailets, V.A. & Murach, A.A. (2012). The refined Sobolev scale, interpolation, and elliptic problems. Banach J. Math. Anal., 6, No. 2., pp. 211281. doi: https://doi.org/10.15352/bjma/1342210171
10. Chepurukhina, I.S. (2015). A semihomogeneous elliptic problem with additional unknown functions in boundary conditions. Dopov. Nac. akad. nauk. Ukr., No. 7, pp. 2028 (in Russian). doi: https://doi.org/10.15407/dopovidi2015.07.020
11. Seneta, E. (1976). Regularly Varying Functions. Berlin: Springer. doi: https://doi.org/10.1007/BFb0079658
12. Volevich, L.R. & Paneah B.P. (1965). Certain spaces of generalized functions and embedding theorems. Russ. Math. Surv., 20, No. 1, pp. 173. doi: https://doi.org/10.1070/RM1965v020n01ABEH004139
13. Kasirenko, T.M. & Chepurukhina, I.S. (2017). Elliptic problems in the sense of Lawruk with boundary operators of higher orders in refined Sobolev scale. Zbirnyk Prats Institutu Matematyky NAN Ukrainy, 14, No. 3, pp. 161204 (in Ukrainian).
14. Anop, A.V. & Murach, A.A. (2018). Homogeneous elliptic equations in an extended Sobolev scale. Dopov. Nac. akad. nauk Ukr., No. 3, pp. 311 (in Ukrainian). doi: https://doi.org/10.15407/dopovidi2018.03.003
15. Quarteroni, A. & Valli, A. (1991). Theory and application of Steklov — Poincarè operators for boundaryvalue problems. Applied and Industrial Mathematics. Mathematics and Its Applications (Vol. 56) (pp. 179203). Dordrecht: Kluwer.